# SDR UIEA99074

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65B080996
- Condition: Cracked
- Location: Nr 6 Spoiler
- Part time: 73,059 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER SUPPORT FITTING CRACKED AT LOWER LEFT SIDE ATTACHING FLANGE APPROXIMATELY 2 INCHES BETWEEN AND OUT OF SECOND AND THIRD RIVET HOLE.  FITTING ATTACHED TO THE AFT SIDE OF WING GEAR AFT SUPPORT BEAM.  FITTING REPLACED DURNIG CURRENT C-CHECK AT KLM.  (M)
